# SDR UIEA2020030900416

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 185T3101001501
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HORIZONTAL LEADING EDGE INBD END RIB IS CRACKED.( CUT OUT DAMAGE AND REPAIRED IAW B767 SRM 55-10-09 REPAIR 1. )
